An example of birationally inequivalent projective symplectic varieties which are D-equivalent and L-equivalent

Abstract

We give an example of a pair of projective symplectic varieties in arbitrarily large dimensions which are D-equivalent, L-equivalent, and birationally inequivalent.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Bayer, A., Macrì, E.: MMP for moduli of sheaves on K3s via wall-crossing: nef and movable cones. Lagrangian Fibrations. Invent. Math. 198(3), 505–590 (2014)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Borisov, L.A.: The class of the affine line is a zero divisor in the Grothendieck ring. J. Algebraic Geom. 27(2), 203–209 (2018)

    MathSciNet  Article  Google Scholar 

  3. 3.

    Borisov, L. A., Căldăraru, A., Perry, A.: Intersections of two grassmannians in \({\mathbb{P}}^{9}\). J. Für die Reine Angewandte Mathematik (Crelles J.) (2018)

  4. 4.

    Bridgeland, T., King, A., Reid, M.: The McKay correspondence as an equivalence of derived categories. J. Am. Math. Soc. 14(3), 535–554 (2001). (electronic)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Debarre, O.: Un contre-exemple au théorème de Torelli pour les variétés symplectiques irréductibles. C. R. Acad. Sci. Paris Sér. I Math. 299(14), 681–684 (1984)

  6. 6.

    Efimov, A.I.: Some remarks on L-equivalence of algebraic varieties. Selecta Math. (N.S.) 24(4), 3753–3762 (2018)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Fogarty, J.: Algebraic families on an algebraic surface. Am. J. Math 90, 511–521 (1968)

    MathSciNet  Article  Google Scholar 

  8. 8.

    Fogarty, J.: Algebraic families on an algebraic surface, II, the Picard scheme of the punctual Hilbert scheme. Am. J. Math. 95(3), 660–687 (1973)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Gusein-Zade, S.M., Luengo, I., Melle-Hernández, A.: A power structure over the Grothendieck ring of varieties. Math. Res. Lett. 11(1), 49–57 (2004)

    MathSciNet  Article  Google Scholar 

  10. 10.

    Gusein-Zade, S.M., Luengo, I., Melle-Hernández, A.: Power structure over the Grothendieck ring of varieties and generating series of Hilbert schemes of points. Michigan Math. J. 54(2), 353–359 (2006). 08

    MathSciNet  Article  Google Scholar 

  11. 11.

    Hassett, B., Lai, K.-W.: Cremona transformations and derived equivalences of K3 surfaces. Compos. Math. 154(7), 1508–1533 (2018)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Hosono, S., Lian, B. H., Oguiso, K., Yau, S.-T.: Fourier-Mukai partners of a \(K3\) surface of Picard number one. In Vector bundles and representation theory (Columbia, MO, 2002), vol. 322 of Contemp. Math., pp. 43–55. Am. Math. Soc., Providence, RI (2003)

  13. 13.

    Huybrechts, D.: Compact hyper-Kähler manifolds: basic results. Invent. Math. 135(1), 63–113 (1999)

    MathSciNet  Article  Google Scholar 

  14. 14.

    Ito, A., Miura, M., Okawa, S., Ueda, K.: Derived equivalence and Grothendieck ring of varieties: the case of K3 surfaces of degree 12 and abelian varieties. (2016) arXiv:1612.08497

  15. 15.

    Ito, A., Miura, M., Okawa, S., Ueda, Kazushi: The class of the affine line is a zero divisor in the Grothendieck ring: via \(G_2\)-Grassmannians. J. Algebraic Geom. 28(2), 245–250 (2019)

    MathSciNet  Article  Google Scholar 

  16. 16.

    Kapustka, G., Kapustka, M., Moschetti, R.: Equivalence of K3 surfaces from Verra threefolds. 12 (2017) arXiv:1712.06958

  17. 17.

    Kapustka, M., Rampazzo, M.: Torelli problem for calabi-yau threefolds with glsm description. Commun. Number Theory Phys. 13(4), 725–761 (2019)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Kuznetsov, A., Shinder, E.: Grothendieck ring of varieties, D- and L-equivalence, and families of quadrics. Selecta Math. (N.S.) 24(4), 3475–3500 (2018)

    MathSciNet  Article  Google Scholar 

  19. 19.

    Kuznetsov, A.: Derived equivalence of Ito-Miura-Okawa-Ueda Calabi-Yau 3-folds. J. Math. Soc. Jpn. 70(3), 1007–1013 (2018)

    MathSciNet  Article  Google Scholar 

  20. 20.

    Manivel, L.: Double spinor Calabi-Yau varieties. Épijournal Geom. Algébrique 3, 14 (2019)

    MathSciNet  MATH  Google Scholar 

  21. 21.

    Martin, N.: The class of the affine line is a zero divisor in the Grothendieck ring: an improvement. C. R. Math. Acad. Sci. Paris 354(9), 936–939 (2016)

    MathSciNet  Article  Google Scholar 

  22. 22.

    Meachan, C., Mongardi, G., Yoshioka, Kōta: Derived equivalent hilbert schemes of points on k3 surfaces which are not birational. Mathematische Zeitschrift 294(3–4), 871–880 (2019)

    MathSciNet  MATH  Google Scholar 

  23. 23.

    Nicaise, J.: A trace formula for varieties over a discretely valued field. J. Reine Angew. Math. 650, 193–238 (2011)

    MathSciNet  MATH  Google Scholar 

  24. 24.

    Ploog, D.: Equivariant autoequivalences for finite group actions. Adv. Math. 216(1), 62–74 (2007)

    MathSciNet  Article  Google Scholar 

  25. 25.

    Yoshioka, K.: Moduli spaces of stable sheaves on abelian surfaces. Math. Ann. 321(4), 817–884 (2001)

    MathSciNet  Article  Google Scholar 

Download references

Acknowledgements

The author is indebted to Kota Yoshioka, Michal Kapustka, and Grzegorz Kapustka for pointing out a crucial error in Proposition 2.2 of the first draft and informing him of references. He is also greatful to Kota Yoshioka for sending the preprint version of [22] to the author, and to Atsushi Ito for pointing out a simplification in the proof of Proposition 2.2. The author was partially supported by Grants-in-Aid for Scientific Research (16H05994, 16K13746, 16H02141, 16K13743, 16K13755, 16H06337, 18H01120) and the Inamori Foundation.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Shinnosuke Okawa.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Okawa, S. An example of birationally inequivalent projective symplectic varieties which are D-equivalent and L-equivalent. Math. Z. 297, 459–464 (2021). https://doi.org/10.1007/s00209-020-02519-3

Download citation